Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so i have 13 more days left of a 40 mg course......i'm been on it for 5 months.

would it be okay to just take 80 mgs for the last couple of days to cut the remainder of time left in half??? or would this just lead to a breakout. i want to finish as fast as i can

Link to comment
Share on other sites

I don't understand why you're all so impatient..

Yes, upping your dosage will most likely make you breakout. Just finish, jeez. You've made it THIS far.

how long have u been on accutane for......when ur lips are litterally peeling off and your eyes are as red as a fukin tomato then tell me we're impatient. oo and when u can't breath because no matter how much u blowyour nose its always stuffed then u can call us impatient

Link to comment
Share on other sites

I don't understand why you're all so impatient..

Yes, upping your dosage will most likely make you breakout. Just finish, jeez. You've made it THIS far.

how long have u been on accutane for......when ur lips are litterally peeling off and your eyes are as red as a fukin tomato then tell me we're impatient. oo and when u can't breath because no matter how much u blowyour nose its always stuffed then u can call us impatient

here here. i can understand where your coming from, but stick it out. dont forget the symptoms wont stop immediately after you finish the course.

Link to comment
Share on other sites

I don't understand why you're all so impatient..

Yes, upping your dosage will most likely make you breakout. Just finish, jeez. You've made it THIS far.

how long have u been on accutane for......when ur lips are litterally peeling off and your eyes are as red as a fukin tomato then tell me we're impatient. oo and when u can't breath because no matter how much u blowyour nose its always stuffed then u can call us impatient

here here. i can understand where your coming from, but stick it out. dont forget the symptoms wont stop immediately after you finish the course.

oo i know that thanks....question....my birthday is on the 29th of june, if i finish by the 16th willl my lips be semi normal for my b0day?

Link to comment
Share on other sites

Vanessa,

I doubt it. If you read this forum it stays in your system for QUITE A WHILE after you stop. (Like 6 weeks or more). If you hate it so much then just stop.

yes i know it stays in your system but i've also heard ppl say that the dryness went away in a week

Link to comment
Share on other sites

Vanessa,

I doubt it. If you read this forum it stays in your system for QUITE A WHILE after you stop. (Like 6 weeks or more). If you hate it so much then just stop.

yes i know it stays in your system but i've also heard ppl say that the dryness went away in a week

dont listen to these tools Vanessa,

i couldnt take the side effects so i cut my dosage from 80mg/day to 120mg/day to finish faster the last week...which i did. I didnt experience any increase in side effect nor an initial breakout.

i did a 5-month course. at this point your liver and body in general is used to accutane....a week wont mean anything.

Link to comment
Share on other sites

I don't understand why you're all so impatient..

Yes, upping your dosage will most likely make you breakout. Just finish, jeez. You've made it THIS far.

how long have u been on accutane for......when ur lips are litterally peeling off and your eyes are as red as a fukin tomato then tell me we're impatient. oo and when u can't breath because no matter how much u blowyour nose its always stuffed then u can call us impatient

If you read my signature, you'd see that I don't start until June 24th.

Like others said, though, if you hate it so much then just stop taking it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×